Skip to main content
Log in

On a new extension of Hilbert’s inequality with some parameters

  • Published:
Acta Mathematica Hungarica Aims and scope Submit manuscript

Summary

By introducing some parameters and estimating the weight coefficient, we give a new extension of Hilbert’s inequality with a best constant factor, which involves the β function. As its applications, we consider the equivalent form and some particular results.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Yang, B. On a new extension of Hilbert’s inequality with some parameters. Acta Math Hung 108, 337–350 (2005). https://doi.org/10.1007/s10474-005-0229-4

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s10474-005-0229-4

Navigation